# SDR 29GA2014111100001

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,499 hours, 36,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 7252110
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR UNABLE TO RETRACT PROPERLY.  REPOSITIONED GUIDE ARM AND SAFETIED.
